A multiplicity result for a non-local parametric problem with periodic boundary conditions

Vincenzo Ambrosio Dipartimento di Ingegneria Industriale e Scienze Matematiche, Università Politecnica delle Marche, Ancona, Italy Rossella Bartolo Dipartimento di Meccanica, Matematica e Management, Politecnico di Bari, Italy Giovanni Molica Bisci Dipartimento di Scienze Pure e Applicate (DiSPeA), Università degli Studi di Urbino Carlo Bo, Urbino, Italy

Analysis of PDEs Functional Analysis mathscidoc:2203.03004

Arkiv for Matematik, 58, (1), 1-18, 2020.5
We look for bounded periodic solutions for a parametric fractional problem involving a continuous nonlinearity with subcritical growth. By using a variant of Caffarelli and Silvestre extension method adapted to the periodic case and variational tools we prove the existence of at least three bounded periodic solutions when the parameter varies in an appropriate range.
No keywords uploaded!
[ Download ] [ 2022-03-10 12:03:25 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ]
@inproceedings{vincenzo2020a,
  title={A multiplicity result for a non-local parametric problem with periodic boundary conditions},
  author={Vincenzo Ambrosio, Rossella Bartolo, and Giovanni Molica Bisci},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220310120325864891929},
  booktitle={Arkiv for Matematik},
  volume={58},
  number={1},
  pages={1-18},
  year={2020},
}
Vincenzo Ambrosio, Rossella Bartolo, and Giovanni Molica Bisci. A multiplicity result for a non-local parametric problem with periodic boundary conditions. 2020. Vol. 58. In Arkiv for Matematik. pp.1-18. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220310120325864891929.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved